# SDR SWIA200110034

- Difficulty date: July 15, 2001
- Submitted: July 19, 2001
- Operation: Air carrier
- Aircraft: N417SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7400
- Aircraft time: 3,294 hours, 2,936 cycles
- System (JASC): 2760 · Drag Control System
- Part: Ecu
- Part number: 4916405
- Part serial: 1030
- Condition: Failed
- Location: Spoiler
- Part time: 1,525 hours, 1,288 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SPOILERON FAULT MESSAGE ON EICAS DURING TAXI WITH SPOILERON OUTLINED IN WHITE. RESET SECU SPOILER FAULT STATUS MESSAGE IN ACCORDANCE WITH CRJ AMM 27-61-00. INSTALLED SERVICEABLE SECU ON NR 1 SIDE. TEST GOOD IAW 27-60-00. OPS CHECK GOOD.
